Croissance des fonctions plurisousharmoniques en dimension infinie
Annales de l'Institut Fourier, Volume 34 (1984) no. 1, p. 155-183
In many problems in finite-dimensional complex analysis, the polar sets, i.e. the sets where a plurisubharmonic function which is not minus infinity identically takes that value, appear as exceptional sets. For instance, the growth of a plurisubharmonic function in a variable y when an other variable x is fixed, is essentially the same for all x except when x belongs to a polar set. In the article a very precise and general result of this kind is proved when x and y vary in infinite-dimensional spaces.
Les ensembles polaires dans C n , c’est-à-dire les ensembles où une fonction plurisousharmonique qui n’est pas - identiquement admet cette valeur, apparaissent comme des ensembles exceptionnels dans beaucoup de problèmes en analyse complexe. Par exemple, la croissance d’une fonction plurisousharmonique en une variable y quand une autre variable x est fixée est essentiellement la même pour tout x sauf quand x appartient à un ensemble polaire. Dans l’article un résultat très précis et général de cette nature est démontré quand x et y varient dans des espaces de dimension infinie.
@article{AIF_1984__34_1_155_0,
     author = {Kiselman, Christer O.},
     title = {Croissance des fonctions plurisousharmoniques en dimension infinie},
     journal = {Annales de l'Institut Fourier},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {34},
     number = {1},
     year = {1984},
     pages = {155-183},
     doi = {10.5802/aif.955},
     zbl = {0523.32012},
     mrnumber = {85i:32028},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1984__34_1_155_0}
}
Kiselman, Christer O. Croissance des fonctions plurisousharmoniques en dimension infinie. Annales de l'Institut Fourier, Volume 34 (1984) no. 1, pp. 155-183. doi : 10.5802/aif.955. http://www.numdam.org/item/AIF_1984__34_1_155_0/

[1] E. Bedford et B.A. Taylor, A new capacity for plurisub-harmonic functions, Acta Math., 149 (1982), 1-40. | MR 84d:32024 | Zbl 0547.32012

[2] S. Dineen, R. Meise et D. Vogt, Caractérisation des espaces de Fréchet nucléaires dans lesquels tous les bornés sont pluripolaires, C.R.A.S., Paris, Ser. I Math., 295 (1982), 385-388. | MR 84b:46004 | Zbl 0509.46001

[3] S. Dineen, R. Meise et D. Vogt. Characterization of the nuclear Fréchet spaces in which every bounded set is polar. Manuscrit, 1982, 25p.

[4] E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publ., 1948, 31. | MR 9,594b | Zbl 0033.06501

[5] A.D. Ioffe et V.M. Tihomirov, Theory of extremal problems, North-Holland, 1979. | Zbl 0407.90051

[6] S. Kakutani et V. Klee, The finite topology of a linear space, Arch. Math. (Basel), 14, (1963), 55-58. | MR 27 #1799 | Zbl 0108.10701

[7] C.O. Kiselman, On the radius of convergence of an entire function in a normed space, Ann. Polon. Math., 33 (1976), 39-55. | MR 56 #6386 | Zbl 0339.46034

[8] C.O. Kiselman, The partial Legendre transformation for plurisubharmonic functions, Invent. Math., 49 (1978), 137-148. | MR 80d:32014 | Zbl 0378.32010

[9] C.O. Kiselman, Plurisubharmonic functions and plurisubharmonic topologies, Advances in Holomorphy, (1979), 431-449. North-Holland Mathematics Studies 34, ed. J.A. Barroso. | MR 80k:31005 | Zbl 0399.32010

[10] C.O. Kiselman, The growth of restrictions of plurisubharmonic functions, Mathematical Analysis and Applications, (1981), 435-454. Advances in Math. Suppl. Studies, vol. 7B, ed. L. Nachbin. Academic Press. | MR 83f:32005 | Zbl 0492.32015

[11] C.O. Kiselman, Stabilité du nombre de Lelong par restriction à une sous-variété. Séminaire P. Lelong - H. Skoda 1980/1981 et Colloque de Wimereux (1981), 324-336. Lecture Notes in Mathematics 919 (1982), Springer-Verlag. | Zbl 0492.32016

[12] C.O. Kiselman, The growth of compositions of a plurisubharmonic function with entire mappings. Manuscrit, 1982, 7p. | Zbl 0549.32011

[13] P. Lelong, Fonctions plurisousharmoniques et ensembles polaires sur une algèbre de fonctions holomorphes, Séminaire P. Lelong 1969, 1-20. Lecture Notes in Mathematics 116, (1970), Springer-Verlag. | Zbl 0189.41601

[14] P. Lelong, Sur l'application exponentielle dans l'espace des fonctions entières. Infinite Dimensional Holomorphy and Applications, (1977), 297-311. North-Holland Mathematics studies 12, ed. M.C. Matos. | MR 57 #16653 | Zbl 0368.46041

[15] P. Lelong, Ensembles de contrôle de croissance pour l'analyse complexe dans les espaces de Fréchet., C.R.A.S., Paris 287, Sér. A, (1978), 1097-1100. | MR 80b:32019 | Zbl 0403.46003

[16] P. Lelong, A class of Fréchet complex spaces in which the bounded sets are C-polar sets, Manuscrit, 1980, 13p. | Zbl 0511.46046

[17] B.I. Lokŝin, O mnoĵestvaĥ poniĵenija porjadka celyĥ funkciĭ v Cn, Teorija funkciĭ funkcional'nyi analyz i iĥ priloĵenija 37 (1982), 62-65.

[18] J.J. Moreau, Inf-convolution, sous-additivité, convexité des fonctions numériques, J. Math. Pures Appl., 49 (1970), 109-154. | Zbl 0195.49502

[19] R.T. Rockafellar, Convex analysis, Princeton University Press (1970). | MR 43 #445 | Zbl 0193.18401